(2,1)-separating systems beyond the probabilistic bound - Archive ouverte HAL Access content directly
Journal Articles Israel Journal of Mathematics Year : 2013

(2,1)-separating systems beyond the probabilistic bound

(1, 2)
1
2
Not file

Dates and versions

hal-02278565 , version 1 (04-09-2019)

Identifiers

  • HAL Id : hal-02278565 , version 1

Cite

Hugues Randriambololona. (2,1)-separating systems beyond the probabilistic bound. Israel Journal of Mathematics, 2013, 195 (1), pp.171-186. ⟨hal-02278565⟩
37 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More